MathSciNet Relay Station
MathSciNet bibliographic data
MR1945054 (2003j:76106) 76W05 (76A10 76U05)
Hayat, T.; Hutter, K.; Asghar, S.; Siddiqui, A. M. MHD flows of an Oldroyd-B fluid. Math. Comput. Modelling 36 (2002), no. 9-10, 987–995.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement